# SDR YV3R2020092900355

- Difficulty date: September 24, 2020
- Submitted: September 29, 2020
- Operation: General aviation
- Aircraft: N801GT
- Make and model: Robsin R66
- Aircraft serial: 0981
- Aircraft time: 126 hours
- Engine: Allsn 250C30
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: F7921
- Part serial: 0939
- Condition: Defective
- Part time: 126 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: F792-1 NEEDLES STICK OCCASIONALLY DURING START-UP.
